# SDR SWAA2024072310837

- Difficulty date: July 10, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE PLATE AT APPROXIMATELY BS 727D HAS CORROSION.<[01] REMOVED CORRODED SPLICE PLATE IAW AMM 51-40-02;[02] NEW SPLICE PLATE IS PRIMED AND REQUIRES TOPCOAT. APPLIED BAC 702 WHITE TOPCOAT; BMS TYPE 10-11 IAW AMM 51-21-73-370-804;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED FLOOR SPLICE PLATE PER AMM 25-52-10-400-801;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.
